G-convergence for ordinary differential equations with Peano phaenomenon
Rendiconti del Seminario Matematico della Università di Padova, Tome 58 (1977), pp. 65-86.
@article{RSMUP_1977__58__65_0,
     author = {Piccinini, Livio Clemente},
     title = {$G$-convergence for ordinary differential equations with {Peano} phaenomenon},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {65--86},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {58},
     year = {1977},
     zbl = {0412.34009},
     mrnumber = {543130},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1977__58__65_0/}
}
TY  - JOUR
AU  - Piccinini, Livio Clemente
TI  - $G$-convergence for ordinary differential equations with Peano phaenomenon
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1977
DA  - 1977///
SP  - 65
EP  - 86
VL  - 58
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1977__58__65_0/
UR  - https://zbmath.org/?q=an%3A0412.34009
UR  - https://www.ams.org/mathscinet-getitem?mr=543130
LA  - en
ID  - RSMUP_1977__58__65_0
ER  - 
Piccinini, Livio Clemente. $G$-convergence for ordinary differential equations with Peano phaenomenon. Rendiconti del Seminario Matematico della Università di Padova, Tome 58 (1977), pp. 65-86. http://archive.numdam.org/item/RSMUP_1977__58__65_0/